# SDR 2005UALA00044

- Difficulty date: January 10, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 38,784 hours, 13,377 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RIGHT SIDE, FLOORBEAM STA 324, RBL 28 - RBL 70, TOP T-CAP SURFACE CORRODED BEYOND LIMITS.  FABRICATED & INSTALLED REPAIR STRAPS.
